USP Electronic Research Repository

An algorithm for solving a transshipment problem with random demands and inadmissible routes

Gupta, Surendra and Javaid, S. (2008) An algorithm for solving a transshipment problem with random demands and inadmissible routes. Journal of Statistical Theory and Applications, 7 (2). pp. 205-217. ISSN 1538-7887

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 18 Oct 2008 11:36
Last Modified: 10 Jul 2012 18:49
URI: http://repository.usp.ac.fj/id/eprint/243
UNSPECIFIED

Actions (login required)

View Item